# SDR 2006FA0000586

- Difficulty date: May 18, 2006
- Submitted: June 15, 2006
- Operation: General aviation
- Aircraft: N301TS
- Make and model: Beech B100
- Aircraft serial: BE76
- Engine: Garrtt TPE3316
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230790001
- Condition: Seized
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT START.  TROUBLESHOT AND FOUND RT STARTER GENERATOR SEIZED DUE TO BRUSHES WORN BEYOND LIMITS AND PIGTAILS ARCHING TO ARMATURE.  (K)
